# SDR MALA000600

- Difficulty date: October 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, RT NLG DOOR OUT SKIN WAS FOUND CRACKED AT FORWARD I/B EDGE.  REPAIR THE NLG DOOR SKIN IN ACCORDANCE WITH SAAB REPAIR STATEMENT 340SDS000303.  MAINTENANCE COMPLETED NDT INSPECTION AFTER DAMAGED AREA HAS BEEN REMOVED IN ACCORDANCE WITH SAAB REPAIR STATEMENT 340SDS000303.
